Alert archive / Louisiana / River Flood Warnings in 2015
River Flood Warning 99, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Nov 7, 2015, 5:18 PM CST for Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 7, 2015, 5:18 PM CST (23:18 UTC)
- Expired
- Nov 8, 2015, 12:00 PM CST
- In force
- 19 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA
The radar
The Lake Charles radar (KLCH), 122 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Vermilion near Carencro (BVCL1). The gauge peaked at 17.21 ft at Nov 8, 2015, 12:00 AM CST.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 19.5 ft
- Major stage
- 21.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07386600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
805
WGUS44 KLCH 072318
FLWLCH
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
518 PM CST SAT NOV 7 2015
...The National Weather Service in Lake Charles has issued a flood
warning for the following rivers in Louisiana...
Bayou Vermilion Near Carencro
Vermilion River At Lafayette, Surrey Street Gage
LAC055-097-099-081318-
/O.NEW.KLCH.FL.W.0099.151107T2318Z-151108T1800Z/
/BVCL1.1.ER.151107T1500Z.151108T0000Z.151108T0600Z.UU/
518 PM CST SAT NOV 7 2015
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Bayou Vermilion Near Carencro.
* until Sunday afternoon...or until the warning is cancelled.
* At 4:00 PM Saturday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will remain near 17.1 feet this
evening. The river will fall below flood stage after midnight
tomorrow.
* Impact...At stages near 18.0 feet...Roads along Bayou Fuseilier
are impassable. These include but are not limited to Walnut and
Green roads along the St. Martin, St. Landry Parish line, as well
as Meche Road in St. Landry Parish.
&&
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
3046 9198 3046 9201
$$
LAC055-113-081318-
/O.NEW.KLCH.FL.W.0100.151107T2318Z-151112T0000Z/
/VLSL1.1.ER.151107T1934Z.151108T0600Z.151111T1200Z.NO/
518 PM CST SAT NOV 7 2015
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Vermilion River At Lafayette, Surrey Street Gage.
* until Wednesday evening...or until the warning is cancelled.
* At 4:15 PM Saturday the stage was 11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue rising to near 12.3 feet
after midnight tomorrow. The river will fall below flood stage
Wednesday morning.
* Impact...At stages near 11.5 feet...Minor flooding of Beaver Park
and Vermilionville near the river will occur.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
off of Highway 90 will occur.
&&
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
3022 9190 3031 9191
$$1 follow-up statement
239
WGUS84 KLCH 080125
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
725 PM CST SAT NOV 7 2015
...The flood warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River Near Oberlin
Calcasieu River Near Kinder
Calcasieu River Near Salt Water Barrier
Bayou Anacoco Near Rosepine
Sabine River Near Deweyville
Neches River Near Beaumont
...The flood warning continues for the following rivers in
Louisiana...Texas..
Calcasieu River Near Glenmora
Calcasieu River At Old Town Bay
Mermentau River Near Mermentau
Bayou Vermilion Near Carencro
Vermilion River At Lafayette, Surrey Street Gage
Pine Island Bayou Near Sour Lake
LAC079-081525-
/O.CON.KLCH.FL.W.0088.000000T0000Z-000000T0000Z/
/GLML1.3.ER.151101T1037Z.151103T0945Z.000000T0000Z.NO/
725 PM CST SAT NOV 7 2015
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until further notice...or until the warning is cancelled.
* At 6:45 PM Saturday the stage was 14.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 15.0 feet by
Monday morning then begin falling.
* Impact...At stages near 15.0 feet...Flooding of secondary roads
near the river and its tributaries begins, including Ashmore Road.
Strothers Crossing Road near Calcasieu and Price Crossing Road near
Hineston have several feet of water over them and subject to
washouts.
* Impact...At stages near 14.0 feet...Some roads upstream from
Glenmora, including Strothers Crossing Road near the community of
Calcasieu and Price Crossing Road near Hineston have two to three
feet of water over the road and are subject to being closed.
Flooding of forested areas near the river will also occur.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275
$$
LAC003-081524-
/O.EXT.KLCH.FL.W.0096.000000T0000Z-000000T0000Z/
/OBCL1.3.ER.151105T0043Z.151106T0400Z.000000T0000Z.NO/
725 PM CST SAT NOV 7 2015
...Flood Warning extended until further notice...The Flood Warning
continues for
The Calcasieu River Near Oberlin.
* until further notice...or until the warning is cancelled.
* At 6:00 PM Saturday the stage was 17.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to a stage of 14.2 feet
by Monday morning.
* Impact...At stages near 15.0 feet...Moderate flooding will occur
with several access roads to the river flooded.
* Impact...At stages near 13.0 feet...Minor lowland flooding near
the river will occur.
&&
LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267
$$
LAC003-053-081524-
/O.EXT.KLCH.FL.W.0097.000000T0000Z-151111T0900Z/
/KDRL1.1.ER.151105T0618Z.151107T1400Z.151110T2100Z.NO/
725 PM CST SAT NOV 7 2015
...Flood Warning extended until late Tuesday night...The Flood
Warning continues for
The Calcasieu River Near Kinder.
* until late Tuesday night...or until the warning is cancelled.
* At 6:00 PM Saturday the stage was 18.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Tuesday afternoon.
* Impact...At stages near 18.0 feet...If gage reading at Kinder
reaches 18 feet, flooding begins to cut off some of the roads
around Topsy in Northwest Jefferson Davis Parish.
* Impact...At stages near 16.0 feet...Flooding of wooded areas near
the river will occur.
&&
LAT...LON 3058 9290 3035 9318 3033 9309 3045 9293 3059 9277
$$
LAC019-081524-
/O.CON.KLCH.FL.W.0085.000000T0000Z-000000T0000Z/
/OTBL1.2.ET.151031T0538Z.151109T1200Z.000000T0000Z.NO/
725 PM CST SAT NOV 7 2015
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At 5:00 PM Saturday the stage was 4.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 6.0 feet by
Monday morning then begin falling.
* Impact...At stages near 6.0 feet...Goos Ferry Road becomes
impassable.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-081524-
/O.EXT.KLCH.FL.W.0083.000000T0000Z-151113T0000Z/
/LCHL1.1.WT.151031T0352Z.151101T0800Z.151112T1200Z.NO/
725 PM CST SAT NOV 7 2015
The Flood Warning continues for
The Calcasieu River Near Salt Water Barrier.
* until Thursday evening...or until the warning is cancelled.
* At 6:00 PM Saturday the stage was 2.7 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by early Monday morning and
continue to rise to near 4.5 feet by Tuesday morning.The river will
fall below flood stage by Thursday morning.
* Impact...At stages near 5.0 feet...River Road in North Lake
Charles and Mims Road in Westlake are flooded. Extensive marshland
flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River
Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$
LAC001-053-113-081524-
/O.CON.KLCH.FL.W.0101.000000T0000Z-000000T0000Z/
/MRML1.1.ER.151108T0046Z.151110T0000Z.000000T0000Z.NO/
725 PM CST SAT NOV 7 2015
The Flood Warning continues for
The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At 6:15 PM Saturday the stage was 4.0 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by this evening and continue to
rise to near 4.5 feet by Tuesday morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
river will occur.
&&
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255
$$
LAC055-097-099-081524-
/O.CON.KLCH.FL.W.0099.000000T0000Z-151108T1800Z/
/BVCL1.1.ER.151107T1500Z.151108T0000Z.151108T0600Z.UU/
725 PM CST SAT NOV 7 2015
The Flood Warning continues for
The Bayou Vermilion Near Carencro.
* until Sunday afternoon...or until the warning is cancelled.
* At 6:00 PM Saturday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage
after midnight tomorrow.
&&
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
3046 9198 3046 9201
$$
LAC055-113-081524-
/O.CON.KLCH.FL.W.0100.000000T0000Z-151112T0000Z/
/VLSL1.1.ER.151107T1934Z.151108T0600Z.151111T1200Z.NO/
725 PM CST SAT NOV 7 2015
The Flood Warning continues for
The Vermilion River At Lafayette, Surrey Street Gage.
* until Wednesday evening...or until the warning is cancelled.
* At 6:15 PM Saturday the stage was 11.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue rising to near 12.3 feet
after midnight tomorrow. The river will fall below flood stage
Wednesday morning.
* Impact...At stages near 11.5 feet...Minor flooding of Beaver Park
and Vermilionville near the river will occur.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
off of Highway 90 will occur.
&&
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
3022 9190 3031 9191
$$
LAC115-081524-
/O.EXT.KLCH.FL.W.0098.151108T1606Z-151110T1800Z/
/RPIL1.1.ER.151108T1606Z.151109T0600Z.151110T0600Z.NO/
725 PM CST SAT NOV 7 2015
...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
The Bayou Anacoco Near Rosepine.
* from Sunday morning to Tuesday afternoon...or until the warning is
cancelled.
* At 6:45 PM Saturday the stage was 10.4 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by late morning tomorrow and
continue to rise to near 19.1 feet by early Monday morning. The
river will fall below flood stage by early Tuesday morning.
* Impact...At stages near 17.0 feet...Minor flooding of agricultural
and forested areas near the bayou will occur.
&&
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327
$$
LAC011-019-TXC351-361-081524-
/O.EXT.KLCH.FL.W.0084.000000T0000Z-151112T0000Z/
/DWYT2.1.ER.151031T1642Z.151105T0500Z.151111T1200Z.NO/
725 PM CST SAT NOV 7 2015
...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
The Sabine River Near Deweyville.
* until Wednesday evening...or until the warning is cancelled.
* At 6:45 PM Saturday the stage was 24.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Wednesday afternoon.
* Impact...At stages near 25.0 feet...Lowest roads beside the river
flood around Deweyville and subject to being closed. In addition,
low-lying roads in Southwest Beauregard Parish are flooded
including Robert Clark Road. Flooding occurs on the south side of
Niblett Bluff Park with access roads to camp houses cut off around
the park. Access roads to the river in Northeastern Orange County
become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC245-361-081524-
/O.EXT.KLCH.FL.W.0093.000000T0000Z-151110T0900Z/
/BEAT2.1.ER.000000T0000Z.151105T1400Z.151109T0900Z.NO/
725 PM CST SAT NOV 7 2015
...Flood Warning extended until late Monday night...The Flood Warning
continues for
The Neches River Near Beaumont.
* until late Monday night...or until the warning is cancelled.
* At 8:00 AM Saturday the stage was 5.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Monday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont
Country Club and Colliers Ferry Park can be expected. Also flooding
in Northwest Orange County south of River Oaks to Bunns Bluff can
be expected. Water may go over Four Oaks Ranch Road in Northwest
Orange County.
&&
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406
$$
TXC199-245-081524-
/O.CON.KLCH.FL.W.0082.000000T0000Z-000000T0000Z/
/SOLT2.3.ER.151028T1444Z.151104T2045Z.000000T0000Z.NR/
725 PM CST SAT NOV 7 2015
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At 6:45 PM Saturday the stage was 28.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to a stage of 28.2 feet
by Monday morning.
* Impact...At stages near 29.0 feet...Moderate lowland flooding will
occur. Water covers roads in Bevil Oaks.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Nov 7, 4:29 PM CST, 49 minutes earlier.
Area forecast discussion, Nov 7, 4:29 PM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
429 PM CST SAT NOV 7 2015
.DISCUSSION...
EXPANSIVE RAIN SHIELD ONGOING ACROSS THE FORECAST...WITH MOSTLY
WIDESPREAD LIGHT TO MODERATE RAINFALL TOTALS...THOUGH A FEW SPOTS
RECEIVED LOCALLY HIGHER AMOUNTS VIA CELL TRAINING OR CONVERGENT
BANDING. THE CDFNT HAS NOW CLEARED ALL INLAND AREAS...WITH STEADY
OR FALLING TEMPERATURES NOTED AT OBSERVATION SITES.
THE STOUT SFC HIGH OVER THE CENTRAL PLAINS BUILDING INTO THE AREA
BEHIND THE FRONT COUPLED WITH A BROAD SFC LOW OVER THE WEST
CENTRAL GULF IS YIELDING A TIGHT PRESSURE GRADIENT OVER THE
REGION...WHICH WILL CONTINUE TO RESULT IN GUSTY NORTHEAST
WINDS...ESPECIALLY OVER THE COASTAL COUNTIES AND PARISHES. HAVE
ISSUED A WIND ADVISORY FOR COASTAL SOUTHEAST TX AND SOUTHWEST LA
FOR THE REST OF TONIGHT FOR 15 TO 25 MPH WINDS WITH HIGHER GUSTS
AT TIMES. THE ADVISORY MAY NEED TO BE EXTENDED FARTHER EAST TO
INCLUDE COASTAL SOUTH CENTRAL LA AT SOME POINT THIS EVENING. GUSTS
AT KARA THIS PAST HOUR PROBABLY HAVE MORE TO DO WITH THE
CONVECTIVE PROCESSES ASSOCIATED WITH THE MDT/HVY RAIN MOVING
THROUGH THAT AREA...AND THUS MAY ONLY BE TEMPORARY.
RAINFALL IS EXPECTED TO GRADUALLY TAPER OFF/END FROM WEST TO EAST
TONIGHT AS LIFT ABATES AND RELATIVELY DRIER AIR FILTERS
IN...THOUGH SOME LINGERING LIGHT RAIN IS POSSIBLE OVER SOUTH
CENTRAL LA TOMORROW MORNING. DRIER AND COOLER WEATHER TO RULE
CLOSING OUT THE WEEKEND AND STARTING THE NEW WORK WEEK...WITH
HIGHS TOMORROW TOPPING OUT IN THE MID/UPPER 60S AND LOWS TONIGHT
AND TOMORROW NIGHT IN THE LOWER/MID 50S.
WARMING TREND EXPECTED MON AND TUE...WITH RAIN CHANCES INCREASING
WED AS A VIGOROUS BUT PROGRESSIVE SHORTWAVE TRANSLATES QUICKLY
ACROSS THE PLAINS STATES...SENDING A FAST MOVING FRONT THROUGH THE
AREA. DRY AND COOL TO END THE WEEK IN THE WAKE OF THIS SYSTEM.
13
&&
.MARINE...
A BROAD LOW PRESSURE SYSTEM OVER THE WEST CENTRAL GULF OF
MEXICO...COMBINED WITH A STRONG HIGH PRESSURE SYSTEM BUILDING
SOUTH FROM THE PLAINS STATES...WILL RESULT IN A TIGHT PRESSURE
GRADIENT ACROSS THE NORTHWEST GULF. EAST WINDS WILL CONTINUE TO
INCREASE WHILE BECOMING MORE NORTHEAST TONIGHT AS THE BROAD LOW
TRACKS EASTWARD ACROSS THE GULF. FREQUENT GUSTS TO GALE FORCE ARE
ALREADY OCCURRING OVER THE OFFSHORE WATERS WEST OF CAMERON...AND
THESE STRONG WINDS ARE EXPECTED TO SPREAD EAST TO INCLUDE ALL OF
THE OFFSHORE WATERS TONIGHT. GUSTS TO GALE FORCE ARE NOT CURRENTLY
EXPECTED ON SUNDAY...BUT WINDS WILL REMAIN ELEVATED...AND A SMALL
CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE GULF WATERS TOMORROW.
WINDS AND SEAS WILL GRADUALLY SUBSIDE LATE SUNDAY INTO SUNDAY
NIGHT AS THE BROAD LOW TRACKS EAST ACROSS THE GULF AND THE
PRESSURE GRADIENT RELAXES.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 52 63 50 67 / 40 10 10 10
LCH 57 66 53 70 / 40 10 10 10
LFT 58 66 55 72 / 80 20 10 10
BPT 57 67 54 71 / 40 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR LAZ073-074.
TX...WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR TXZ215.
GM...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST SUNDAY FOR GMZ470-472-
475.
GALE WARNING UNTIL 6 AM CST SUNDAY FOR GMZ470-472-475.
SMALL CRAFT EXERCISE CAUTION THROUGH SUNDAY AFTERNOON FOR GMZ430-
432-435.
SMALL CRAFT ADVISORY UNTIL 6 PM CST SUNDAY FOR GMZ450-452-455.
&&Hazardous weather outlook, Nov 7, 5:18 AM CST, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 518 AM CST SAT NOV 7 2015 GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215- 216-259>262-081130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES- BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 518 AM CST SAT NOV 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING SHALLOW COOL FRONT WILL DROP INTO THE GULF OF MEXICO TODAY. SIGNIFICANT OVERRUNNING OF MOISTURE WILL RESULT IN A VARIETY OF RAIN...SHOWERS AND EMBEDDED THUNDERSTORMS THAT WILL CONTINUE INTO TONIGHT. RAINFALL AMOUNTS ARE EXPECTED TO RUN 1/2 TO 1 1/2 INCHES WITH ISOLATED 3 INCHES POSSIBLE WHERE STORMS TRAIN OVER THE SAME AREA. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HIGH PRESSURE WILL BUILD INTO THE REGION ON SUNDAY BRINGING AN END TO THE POST FRONTAL RAINS. COOLER AND DRIER CONDITIONS WILL CONTINUE INTO MONDAY. SOUTHERLY WINDS WILL RETURN EARLY TUESDAY SETTING THE STAGE FOR THE NEXT COLD FRONT BY MIDWEEK. AFTER SOME BRIEF SHOWERS AND THUNDERSTORMS...HIGH PRESSURE WILL BUILD BACK IN BY THE END OF THE WEEK. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ450-452-455-470-472-475-081130- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 518 AM CST SAT NOV 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING COOL FRONT WILL ENTER THE COASTAL WATERS THIS MORNING. NORTHERLY WINDS AND HIGHER SEAS WILL DEVELOP AS THE PRESSURE GRADIENT TIGHTENS EARLY THIS AFTERNOON. A SMALL CRAFT ADVISORY WILL BE IN EFFECT THIS AFTERNOON AND CONTINUE INTO TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP AND REGENERATE THROUGH TONIGHT AS WARM AIR OVERRUNS THE COOL FRONT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STABLE DRY AIR WILL MOVE INTO THE COASTAL WATERS ON SUNDAY ENDING THE RAINS. ELEVATED WINDS AND SEAS WILL BEGIN TO WIND DOWN IN THE AFTERNOON. SOUTHERLY WINDS RETURN ON TUESDAY WITH A COLD FRONT EXPECTED TO ENTER THE GULF WATERS BY MIDWEEK. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Nov 7, 11:18 AM CST, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1118 AM CST SAT NOV 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM FLASH FLOOD GROVES 29.95N 93.92W
11/07/2015 JEFFERSON TX PUBLIC
PUBLIC POSTED VIDEO OF FLOODING ON TWIN CITY HWY IN
GROVES
&&
HUMPHREYLocal storm report, Nov 7, 11:24 AM CST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1124 AM CST SAT NOV 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD PORT ARTHUR 29.90N 93.93W
11/07/2015 JEFFERSON TX PUBLIC
PUBLIC POSTED PHOTO OF FLOODING IN PORT ARTHUR
&&
HUMPHREYLocal storm report, Nov 7, 11:36 AM CST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1136 AM CST SAT NOV 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD ESE GROVES 29.95N 93.91W
11/07/2015 JEFFERSON TX PUBLIC
PHOTO OF OVER SIX INCHES OF WATER AT INTERSECTION OF HAYS
AVE AND TERRELL STREET
&&
HUMPHREYLocal storm report, Nov 7, 4:52 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
452 PM CST SAT NOV 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FLASH FLOOD 4 NE DELCAMBRE 29.99N 91.94W
11/06/2015 IBERIA LA LAW ENFORCEMENT
MINOR FLOODING ON PARISH ROADS ACROSS WESTERN IBERIA
PARISH FROM DELCAMBRE TO SOUTH OF CADE.
0850 PM FLASH FLOOD ST. MARTINVILLE 30.12N 91.83W
11/06/2015 ST. MARTIN LA LAW ENFORCEMENT
MANY STREETS IN ST. MARTINVILLE FLOODED DUE TO HEAVY
RAIN.
1100 PM FLASH FLOOD CADE 30.09N 91.90W
11/06/2015 ST. MARTIN LA LAW ENFORCEMENT
HIGHWAY LA 182 AT LA 92 JUCTION CLOSED DUE TO HIGH WATER.
1136 PM FLASH FLOOD 1 SE COTEAU 30.04N 91.91W
11/06/2015 IBERIA LA PUBLIC
PUBLIC POSTED PHOTO OF FLASH FLOODING WITH WATER INSIDE A
HOME ON SHELIA DRIVE IN COTEAU
1145 PM HEAVY RAIN ST. MARTINVILLE 30.12N 91.83W
11/06/2015 M6.16 INCH ST. MARTIN LA COCORAHS
HEAVY RAIN FRIDAY EVENING MEASURED 6.16 INCHES. 90
PERCENT OF LOCAL ROADS WERE FLOODED.
0635 AM FLASH FLOOD SSE CENTRAL GARDENS 29.99N 94.02W
11/07/2015 JEFFERSON TX PUBLIC
PUBLIC POSTED PHOTO OF STREET FLOODING IN CENTRAL GARDENS
0714 AM FLASH FLOOD 2 ESE CENTRAL GARDENS 29.98N 93.99W
11/07/2015 JEFFERSON TX DEPT OF HIGHWAYS
TXDOT REPORTS WATER OVER SH 347 FROM NEDERLAND AVE TO
MAGNOLIA AVE
0755 AM FLASH FLOOD 1 S VIDOR 30.12N 94.00W
11/07/2015 ORANGE TX PUBLIC
PUBLIC REPORTS WATER OVER ORANGE ST AND BUTLER RD IN
VIDOR
0835 AM FLASH FLOOD 1 SSW BEAUMONT 30.07N 94.15W
11/07/2015 JEFFERSON TX PUBLIC
PUBLIC POSTED PHOTO OF FLOODING ON SUNBURY DRIVE
0957 AM FLASH FLOOD PORT ARTHUR 29.90N 93.93W
11/07/2015 JEFFERSON TX LAW ENFORCEMENT
PORT ARTHUR PD REPORTS STREET FLOODING OCCURRING ALL OVER
TOWN
1001 AM FLASH FLOOD 1 SW GROVES 29.93N 93.93W
11/07/2015 JEFFERSON TX DEPT OF HIGHWAYS
TXDOT REPORTS WATER OVER TWIN CITY HWY NEAR HWY 73
1107 AM FLASH FLOOD GROVES 29.95N 93.92W
11/07/2015 JEFFERSON TX PUBLIC
PUBLIC POSTED VIDEO OF FLOODING ON TWIN CITY HWY IN
GROVES
1115 AM FLASH FLOOD ESE GROVES 29.95N 93.91W
11/07/2015 JEFFERSON TX PUBLIC
PHOTO OF OVER SIX INCHES OF WATER AT INTERSECTION OF HAYS
AVE AND TERRELL STREET
1115 AM FLASH FLOOD PORT ARTHUR 29.90N 93.93W
11/07/2015 JEFFERSON TX PUBLIC
PUBLIC POSTED PHOTO OF FLOODING IN PORT ARTHUR
&&
LANDRENEAUThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 7:09 PM CST | Special Weather Statement | LCH | Saint Martin | 81 min |
| Nov 6, 7:45 PM CST | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 3 hr |
| Nov 6, 8:41 PM CST | Flash Flood Warning | LCH | Iberia, Saint Landry, Saint Martin | 5 hr |
| Nov 6, 10:44 PM CST | Areal Flood Advisory | LCH | Rapides | 3 hr |
| Nov 7, 9:19 AM CST | Areal Flood Advisory | LCH | Calcasieu, Cameron | 3 hr |
| Nov 7, 11:46 AM CST | Areal Flood Advisory | LCH | Avoyelles, Rapides, Vernon | 3 hr |
| Nov 7, 1:52 PM CST | River Flood Warning | LCH | Vernon | 59 hr |
| Nov 7, 3:27 PM CST | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 3 hr |
| Nov 7, 3:45 PM CST | Gale Warning | LCH | 14 hr | |
| Nov 7, 3:45 PM CST | Small Craft Advisory | LCH | 26 hr | |
| Nov 7, 3:53 PM CST | Wind Advisory | LCH | Cameron, Saint Martin | 14 hr |
| Nov 7, 5:18 PM CST | River Flood Warning | LCH | Lafayette, Vermilion | 8 days |
| Nov 7, 5:33 PM CST | Areal Flood Advisory | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 4 hr |
Nearby
River Flood Warnings in Louisiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.